Copaxone withdrawal symptoms

Common Questions and Answers about Copaxone withdrawal symptoms

copaxone

I tried to stop the Copaxone for a few days, but I got sick, nauseas, diarrhea, vomiting, took it the next night and *poof* all of that disappeared. Are there withdrawal symptoms when stopping Copaxone? I have an appointment with my Neuro on 10/19 to see if maybe we can discuss switching meds. I know paranoia, agitation and hallucinations are documented rare side effects of Copaxone, but I've only ever had a history of anxiety.
I am supposed to start Copaxone also. I am afraid of the side effects or having a bad reaction to it,but Doc says it is a MUST. So here I go. Anyone on Copaxone know what to expect?
This is delicate but I am having my first period on copaxone and I am having MS symptoms coming out my ears. Fatigue, left side numbness, left side fasciculation. Weirdness in both eyes. My brain is beyond fog. I was going into the Library and thought someone's car is running. IT was my car, in Park but with keys in it running. The ovarian pain is unreal.
You should NEVER abruptly stop taking Methadone. But by now, you should not be having any symptoms of withdrawal. This is one reason I will not take Methadone for my constant pain. I don't want that awful stuff. It IS "UGLY" as you say. Looking forward to your answers about your adoptive family....
I'm currently awaiting the wonderful people at shared solutions (Copaxone), for discount program approval to begin medication. I had been on Avonex for 3 years with increasing lesions in every MRI-which prompted my Neuro (who I like to call Dr. Majic-since it took 7 years to diagnose me and he was the one who discovered the MS). After 5 1/2 wks without ANY medication -(partly because he told me my system had to be "clean" of the Avonex before starting.
approach and not start a DMD. Shortly after I started having much more obvious symptoms, and now I'm on Copaxone. I go through denial frequently, especially because of the maybe/ maybe not lesion. I have another MRI in July which I am partially dreading as I don't want to know if there are any more lesions, I like being able to deny that is actually is MS despite the symptoms. I think denial can be a good thing.
I It seemed like if the shot burned while going in, I would get the migraine. And if it doesn't burn than I won't have any flue like symptoms. But wow the other night, I had what felt like the highest fever ever! I was on fire. Drenched in sweat. I have never sweat in my life like I did that night. I was on my room half asleep.with air conditioner on and my ceiling fan on high. Do you use the auto inject method?
Did your doc think to suggest a schedule of safe gabapentin withdrawal? I think you should be decreasing your dose no faster than about 300mg (total) every few days. I looked this up online to be sure. Here's a link with lots of information. (Just don't be put off by the site name!) http://www.crazymeds.us/pmwiki/pmwiki.php/Meds/Neurontin?from=Neurontin.Neurontin Here's another link to a discussion some real people had about their own experiences decreasing and/or stopping gabapentin.
This past year, I've been having what I perceive is several attacks. Since Jan/Feb, I've had two attacks. I started Copaxone a month ago. I also started Celexa about a week after that (and had to stop because I didn't sleep well). I think the new medicine(s) caused an attack. Since the emergence of the MS symptoms, I've had migraines in the mornings and the afternoons. I called the neuro, and was told to quit taking the Celexa. The migraines continued.
So now I am 1 month into copaxone and not really sure if the weird stuff I am feeling is from the copaxone or the neurontin or provigil that I am also taking, or new/worse MS symptoms. It's frustrating but I am still glad I started the copaxone asap given that warning from my neuro. So.... how about you?
RELAPSING REMITTING MS - 85% of people fall into this category at the onset of their disease *** A Relapse is defined as an appearance of new symptoms or a worsening of old symptoms, lasting at least 48 hours in the absence of fever. It is not associated with the withdrawal of steroids (some people’s symptoms are quieted by steroids only to rebound back and worse when the steroids are stopped). The Relapse must be preceded by a period of clinical stability lasting at least a month.
We can usually offer help without being too overwhelming. So, on to your questions. I don't take an interferon drug (I use Copaxone) but others here do and I'm sure they will be along to add personal experience. I can offer some info though. The six hours time frame sounds average for the 'flu-like' symptoms to appear. I know staying hydrated is very important.
Therefore, when I went to see him to renew my prescriptions today, he told me he would have to change my pain medication from Oxy to Temgesic (buprenorphine), which is the same as Subtex. I am terrified that I will suffer the same withdrawal symptoms as I experienced before my surgery in Canada. How should I manage this change? Can I substitute the Temgesic for one of my Oxy doses each day, thereby using half the Oxy I usually would?
Knock, knock!!! Still awake. I am breaking open the long island iced tea. Any to join me?
Hi All, I am a 25 year-old-female and have been in acceptance of my MS diagnosis (just started on drug/Copaxone treatment), but now I'm thinking that I want to definitely rule out lyme? My symptoms started in early august during an extremely stressful time and they included: Tingling up and down my legs and groin, tingling lips and tongue and left side of face and dizziness that came in waves. I have tingling in my feet that comes and goes as well.
If your husband were F3, he would not have any physical symptoms of Cirrhosis, e.g. his tummy wouldn't be swollen, unless he's overweight. If your husband already has Cirrhosis, and his tummy is swollen, then it is likely that he has advanced Cirrhosis with ascites (fluid collected on the abdomen), which is a sign that the liver is not working well.
The altered sensations you are having on the skin are not due to any skin disease. In all probabilities, these are symptoms of peripheral neuropathy. And it is changing places. t hints at some progressive injury to the peripheral nerves, or even higher up in the brainstem or the brain itself. A demyelinating disorder has to be ruled out. You can speak to the doctor about this.
MedHelp Health Answers